The moment I open my eyes in the morning it starts. Like a fire going on in my stomach. I've been on protonix for about a month, 2 times/day. Not helping. I eat Tums all day long, no help. I had an endoscopy 2 years ago, and all the dr said was I had an "inflamed" stomach lining. ALso 2 years ago had the very long gall bladder test...for these same symptoms. 2 years ago, after about 2 months, the symptoms just went away. Now they are back worse than before! Help! Should I wait another couple of weeks, or call my gastro doctor?
Test for H.pylori.
If it is positive, you have to treat that infection also, in addition to taking protonix.
Consult your gastro for this test.
Also avoid NSAIDs.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.